Journal of Symbolic Logic

Variations on a Game of Gale (III): Remainder Strategies

Marion Scheepers and William Weiss

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 4 (1997), 1253-1264.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745380

Mathematical Reviews number (MathSciNet)
MR1617957

Zentralblatt MATH identifier
0952.03059

JSTOR
links.jstor.org

Citation

Scheepers, Marion; Weiss, William. Variations on a Game of Gale (III): Remainder Strategies. J. Symbolic Logic 62 (1997), no. 4, 1253--1264. https://projecteuclid.org/euclid.jsl/1183745380


Export citation